# SDR CA091006001

- Difficulty date: October 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Lear 35A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: AN622896D
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTICED HYD FLUID ON THE SIDE OF FUSELAGE WILL REMOVING CARGO FROM AFT CARGO POD. INVESTIGATION OF THE ACFT FOUND A CRACKED BACK UP NUT ON THE LT MAIN GEAR ACTUATOR RETRACTION FITTING.  BACK UP NUT REPLACED, SYS FLUID REPLENISHED AND GEAR SWINGS COMPLETED IAW AMM 12, 32.
